# SDR SWAA2021051209747

- Difficulty date: August 19, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE TO VERTICAL STAB SKATE ANGLE HAS CHAFFING DAMAGE ON INBD AND OUTBD SIDES OF VERTICAL FLANGE BS 1016 TO 1088 / REPAIRED AT RH FUSELAGE TO VERTICAL STAB SKATE ANGLE FROM BS 1088-1131 IAW SRM 53-80-71-2R-6 REP 6; CUT OUT DAMAGE AREA FROM BS 1092 TO 1131 FOUND DAMAGE AT BS 1016 TO 1088 TO BE FINISH ONLY. ADDITIONAL DAMAGE FOUND BS 1092 TO 1131
